U.S. doctors online nowAsk doctors free
Singapore
A 33-year-old female asked:

My period stop thursday had unprotected sex friday night, sat and sunday, took morning after pills, four days after im bleeding. is this normal?

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
It can happen: Plan B (and other "morning after" pills) can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes in the next cycle too. One should be sure to check a home pregnancy test about 3 weeks after sex, because emergency contraceptive pills work most of the time, but not all the time.
Last updated May 19, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.